MathSciNet Relay Station
MathSciNet bibliographic data
MR753951 68Q25
Wasilkowski, G. W.; Woźniakowski, H. Can adaption help on the average? Numer. Math. 44 (1984), no. 2, 169–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement